# SDR GLBA200906221

- Difficulty date: June 21, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 27,025 hours, 33,304 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

PILOTS REPORTED THE NR 1 ENGINE WAS GOING IN AND OUT OF FEATHER WHEN APPLYING POWER ON DESCENT. MX COMPLIED WITH FLEET CAMPAIGN DIRECTIVE 1900-08-61-01. MX ADJUSTED THE NR 1 AUTOFEATHER SWITCH IAW FLEET CAMPAIGN DIRECTIVE 1900-08-61-01. OPS CHECK WAS GOOD.
